EconPapers    
Economics at your fingertips  
 

Darling-Erdos-type theorems for sums of Gaussian variables with long-range dependence

Lajos Horvath and Qi-Man Shao

Stochastic Processes and their Applications, 1996, vol. 63, issue 1, 117-137

Abstract: We obtain extreme value limit distributions of the maximum of standardized partial sums of stationary Gaussian random variables with long-range dependence.

Keywords: Fractional; Brownian; motion; Gaussian; random; variables; Long-range; dependence; Standardized; sums; Extreme; value; distribution (search for similar items in EconPapers)
Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(96)00053-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:63:y:1996:i:1:p:117-137

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-08-26
Handle: RePEc:eee:spapps:v:63:y:1996:i:1:p:117-137